# SDR DL757030843

- Difficulty date: September 12, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 44,762 hours, 21,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION AT FS 500 AND STRINGER 28L.  THE CORROSION WAS REMOVED WITH A  4.5 X 3.3 INCH CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM   REPAIR DOUBLER PER ER/A 385647-14, REV A.
